# SDR UPS03M41051

- Difficulty date: August 6, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FORWARD WINDOW WILL NOT CLOSE.  REPOSITIONED TRIM SLIDING CLEAR VIEW WINDOW AND AFT POST IAW MD11 M/M 56-12-01 STEP 3E9.  WINDOW CLOSES NORMALLY NOW WITH NO PROBLEM NOTED.
